# SDR DHL200072147C

- Difficulty date: July 29, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E CAVITY FRONT SPAR UPPER CHORD WS 735.5 SHOWS CRACK ABOUT 8 INCHES LONG JUST ABOVE NR 8 SLAT HYD ACTUATOR SUPPORT.  REMOVED FASTENERS PER SRM 51-30-2.  REMOVED STIFFENER TO GAIN ACCESS PER SRM 51-30-2.  TRIMMED AREA OF CRACK PER SRM 57-10-6.  HFEC INSPECTED PER NDT MAN PT 6 51-00.00.  NO CRACK INDICATED.  INSTALLED SPAR CHORD REPAIR PER SRM 57-10-6.  INSTALLED FASTENERS PER SRM 51-30-2.  TREATED AND PRIMED AREA PER SRM 51-10-2.  SEALED AREA PER M/M 28-11-21.
